Alert archive / Massachusetts / Small Craft Advisories in 2018
Small Craft Advisory 65, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Apr 29, 2018, 4:16 AM EDT. It took effect at Apr 29, 2018, 5:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2018, 4:16 AM EDT (08:16 UTC)
- In effect from
- Apr 29, 2018, 5:00 PM EDT
- Expired
- Apr 30, 2018, 10:17 PM EDT
- In force
- 29 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
974 WHUS71 KBOX 290816 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 416 AM EDT Sun Apr 29 2018 ANZ256-291630- /O.NEW.KBOX.SC.Y.0065.180429T2100Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 416 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT MONDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 5 PM this afternoon to 8 PM EDT Monday. * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-291630- /O.NEW.KBOX.SC.Y.0065.180429T2200Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 416 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 6 PM this evening to midnight EDT Monday night. * WINDS AND SEAS...Southwest winds 5 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-291630- /O.NEW.KBOX.SC.Y.0065.180430T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 416 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EDT MONDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 8 PM this evening to 1 PM EDT Monday. * WINDS AND SEAS...Southwest winds 5 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-291630- /O.NEW.KBOX.SC.Y.0065.180429T2200Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 416 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT MONDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect from 6 PM this evening to 2 PM EDT Monday. * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
7 follow-up statements
006 WHUS71 KBOX 291417 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1017 AM EDT Sun Apr 29 2018 ANZ256-292230- /O.CON.KBOX.SC.Y.0065.180429T2100Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1017 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-292230- /O.CON.KBOX.SC.Y.0065.180429T2200Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1017 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...Southwest winds 5 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-292230- /O.CON.KBOX.SC.Y.0065.180430T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1017 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EDT MONDAY... * WINDS AND SEAS...Southwest winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-292230- /O.CON.KBOX.SC.Y.0065.180429T2200Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 1017 AM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
313 WHUS71 KBOX 291929 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 329 PM EDT Sun Apr 29 2018 ANZ256-300330- /O.CON.KBOX.SC.Y.0065.180429T2100Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 329 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-300330- /O.CON.KBOX.SC.Y.0065.180429T2200Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 329 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-300330- /O.CON.KBOX.SC.Y.0065.180430T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 329 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 1 PM EDT MONDAY... * WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-300330- /O.CON.KBOX.SC.Y.0065.180429T2200Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 329 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
164 WHUS71 KBOX 300228 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1028 PM EDT Sun Apr 29 2018 ANZ256-301030- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1028 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-301030- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1028 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-301030- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1028 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT MONDAY... * WINDS AND SEAS...Southwest winds 10 to 15 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-301030- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 1028 PM EDT Sun Apr 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
670 WHUS71 KBOX 300747 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 347 AM EDT Mon Apr 30 2018 ANZ256-301600- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 347 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-301600- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 347 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-301600- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 347 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-301600- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 347 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
906 WHUS71 KBOX 301449 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1049 AM EDT Mon Apr 30 2018 ANZ256-302300- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0000Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1049 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-302300- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180501T0400Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1049 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...Southwest winds 10 to 15 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-301700- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1700Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 1049 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... * WINDS AND SEAS...Southwest winds 5 to 10 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-301800- /O.CON.KBOX.SC.Y.0065.000000T0000Z-180430T1800Z/ Rhode Island Sound-Block Island Sound- 1049 AM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...West winds around 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
128 WHUS71 KBOX 301938 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 338 PM EDT Mon Apr 30 2018 ANZ256-010200- /O.EXT.KBOX.SC.Y.0065.000000T0000Z-180501T0200Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 338 PM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ254-255-010345- /O.EXT.KBOX.SC.Y.0065.000000T0000Z-180501T1300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 338 PM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT TUESDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 20 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
835 WHUS71 KBOX 010217 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 1017 PM EDT Mon Apr 30 2018 ANZ254-255-010330- /O.CAN.KBOX.SC.Y.0065.000000T0000Z-180501T1300Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- 1017 PM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Boston/Norton has cancelled the Small Craft Advisory. $$ ANZ256-010330- /O.EXP.KBOX.SC.Y.0065.000000T0000Z-180501T0200Z/ Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 1017 PM EDT Mon Apr 30 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:38 AM EDT, 38 minutes earlier.
Area forecast discussion, Apr 29, 3:38 AM EDT, 38 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 338 AM EDT Sun Apr 29 2018 .SYNOPSIS... Cooler temperatures today and especially Monday with scattered showers at times. A transition to milder temperatures begins Tuesday with summer like warmth expected Wednesday through Friday. While dry weather will dominate over this time, a few showers/thunderstorms are possible late in the week with the greatest risk across interior southern New England. Somewhat cooler temperatures may work in behind a cold front for the start of next weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 1015 PM Update... Low and mid clouds continue to slowly stream E as seen on latest GOES-East RGB Nighttime Microphysics imagery, while high clouds remain across E coastal areas. The scattered thunderstorms across E NY state and the Berkshires earlier this evening have weakened, but still noting a line of showers slowly moving E with an approaching cold front. That front has pushed into the CT Valley, bringing some gusty winds as it passed. A wind gust up to 33 kt (38 mph) was reported as the wind shifted at KBAF at 0133Z, and a gust up to 27 kt (31 mph) at KCEF at 0146Z. Short range model suite still signaling that the heavier showers that are slowly pushing into the Berkshires will decrease in intensity as they continue their eastward trek. Near term forecast pretty much on track, though have updated to bring conditions current. Previous Discussion... The other concern for tonight will be marine stratus and fog, much like last night. Not really seeing a change in airmass, so expecting another area of fog/stratus to develop along the south coast of MA/RI and the adjacent coastal waters. Will need to contemplate a Dense Fog Advisory. Will at least issue a statement later this afternoon. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/... This portion of the forecast will be dominated by a anomalously strong cold pool aloft. This will mean below normal temperatures, as well as a risk for scattered hit- and- miss showers at just about any time. The brunt of the lift and best humidity will be to our north, so areas north of the Mass Pike, and especially Route 2, will have the greatest risk for showers. Any showers should only produce rainfall up to a tenth inch, or so. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Highlights... * Dry weather Tue with a transition to milder temperatures * Summer like warmth Wed/Thu/Fri with low to mid 80s for many locales * Dry weather dominates but a few showers/t-storms late in the week * Somewhat cooler temps may return by Sat behind a cold front Details... Monday night... Some lingering scattered showers should be winding down Monday evening as core of anomolous closed low/cold pool aloft exit the region. Low temps should mainly be in the upper 30s to the lower 40s. Tuesday... Building upper level ridge of high pressure over the southeast states will push the anomalous closed upper level low further northeast and away from our region. The result should be a rather quick transition to milder temperatures as height fields rise. Plenty of strong early May sunshine should allow afternoon highs to recover into the upper 60s to the lower 70s. Dry weather should prevail given little synoptic scale forcing or moisutre. Wednesday through Friday... Strong upper level ridge of high pressure over the southeast and mid Atlantic states will push above normal height fields into southern New England. This coupled with our region being on the southern edge of westerly flow aloft will set the stage for summer like warmth. High temperatures should reach into the lower to middle 80s for many locations over this time period. It is not out of the question that we even see a few upper 80s. It will be cooler along the south coast with the southwest wind trajectory and its cooling marine influence. Also...some guidance does also indicate at least a low risk for a temporary backdoor cold front across eastern New England on Friday...but overall this is a very warm pattern. As for precipitation chances...dry weather expected the majority of the time. However...given that our region will be on the southern edge of the westerlies a few showers/t-storms will be possible late in the week. Greatest risk for that will be across the interior where forcing/instability will be better. Saturday... If latest guidance stays on track somewhat cooler air will work into the region behind a cold front. Low confidence on any shower potential...but if the front ends up moving a bit slower that would be more of a risk. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday/...High confidence. Overnight...Expect IFR-LIFR CIGS to move across E MA/RI into central MA starting around or after 06Z. Will also see areas of IFR-LIFR VSBYS moving into coastal areas after midnight. Inland, as -SHRA move in, should see mainly VFR VSBYS, but could see some local MVFR after midnight. S-SW winds continue, shifting to W-NW as the front passes. May see brief gusts up to 20-25 kt as the front passes central and western areas. Sunday and Sunday night...Mainly VFR, with local MVFR possible in scattered -SHRA. KBOS Terminal...High confidence in TAF. KBDL Terminal...High confidence in TAF. Outlook /Monday Night through Thursday/...Moderate to High confidence. Monday Night: VFR. Tuesday: VFR. Breezy. Tuesday Night: VFR. Wednesday through Wednesday Night: VFR. Thursday: Mainly VFR but brief localized lower conditions possible if a few showers/isolated thunderstorms develop. Greatest risk interior southern New England. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Monday/...High confidence. The main issue overnight into Sunday morning will be poor visibility in fog less than 1 NM. Visibility expected to improve during Sunday morning. Slight risk for some showers Sunday into Sunday night, especially across the waters east of Mass. May need to hoist Small Craft Advisories during Sunday afternoon into Sunday night as gusts up to 25 kt and seas around 5 ft move into the southern waters to E of Cape Cod. Outlook /Monday Night through Thursday/...Moderate to high confidence. Monday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft. Tuesday Night through Thursday: Winds less than 25 kt. Areas of seas approaching 5 ft. && .EQUIPMENT... The NOAA Weather Radio transmitter serving Providence is out of service due to phone line problems. The phone company has prioritized the issues and is working to get the weather broadcast back on the air as soon as possible. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Frank NEAR TERM...WTB/EVT SHORT TERM...Belk LONG TERM...Frank AVIATION...EVT/Frank MARINE...EVT/Frank EQUIPMENT...Staff
Hazardous weather outlook, Apr 29, 3:38 AM EDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 338 AM EDT Sun Apr 29 2018 CTZ002>004-MAZ002>024-026-RIZ001>008-300745- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 338 AM EDT Sun Apr 29 2018 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-300745- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 338 AM EDT Sun Apr 29 2018 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:11 PM EDT | Special Weather Statement | BOX | Essex | 34 min |
| Apr 29, 4:31 PM EDT | Special Weather Statement | BOX | Essex | 29 min |
Nearby
Small Craft Advisories in Massachusetts, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.